×

zbMATH — the first resource for mathematics

Global exponential stability of cellular neural networks with variable delays. (English) Zbl 1115.34071
A class of cellular neural networks with time-varying delays is studied. Global exponential stability is proved for such networks by means of a Lyapunov-Krasovskii functional and linear matrix inequality technique. Two examples are given by the author in order to show the effectivity of the obtained theoretical results.

MSC:
34K20 Stability theory of functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
Software:
LMI toolbox
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zhao, H., Global stability of bidirectional associative memory neural networks with distributed delays, Phys. lett. A, 297, 182-190, (2002) · Zbl 0995.92002
[2] Li, Y., Global exponential stability of BAM neural networks with delays and impulses, Chaos solitons fractals, 24, 279-285, (2005) · Zbl 1099.68085
[3] Cao, J., Global asymptotic stability of neural networks with transmission delays, Int. J. syst. sci., 31, 1313-1316, (2000) · Zbl 1080.93517
[4] Chen, A.; Huang, L.; Cao, J., Existence and stability of almost periodic solution for BAM neural networks with delays, Appl. math. comput., 137, 177-193, (2003) · Zbl 1034.34087
[5] Liang, J.; Cao, J., Exponential stability of continuous-time and discrete-time bidirectional associative memory networks with delays, Chaos solitons fractals, 22, 773-785, (2004) · Zbl 1062.68102
[6] Huang, L.; Huang, C.; Liu, B., Dynamics of a class of cellular neural networks with time-varying delays, Phys. lett. A, 345, 330-334, (2005) · Zbl 1345.92014
[7] Park, J.H., Delay-dependent criterion for guaranteed cost control of neutral delay systems, J. optim. theory appl., 124, 491-502, (2005) · Zbl 1070.93039
[8] Hale, J.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Springer-Verlag New York · Zbl 0787.34002
[9] Park, J.H., LMI optimization approach to asymptotic stability of certain neutral delay differential equation with time-varying coefficients, Appl. math. comput., 160, 335-361, (2005) · Zbl 1062.34084
[10] Park, J.H., Robust stabilization for dynamic systems with multiple time-varying delays and nonlinear uncertainties, J. optim. theory appl., 108, 155-174, (2001) · Zbl 0981.93069
[11] Cao, J.; Zhou, D., Stability analysis of delayed cellular neural networks, Neural networks, 11, 1601-1605, (1998)
[12] Arik, S., Global asymptotic stability of a larger class of neural networks with constant time delay, Phys. lett. A, 311, 504-511, (2003) · Zbl 1098.92501
[13] Park, J.H., A novel criterion for global asymptotic stability of BAM neural networks with time delays, Chaos solitons fractals, 29, 446-453, (2006) · Zbl 1121.92006
[14] Xu, S.; Lam, J.; Ho, D.W.C.; Zou, Y., Novel global asymptotic stability criteria for delayed cellular neural networks, IEEE trans. circ. syst. II, express briefs, 52, 349-353, (2005)
[15] Zhang, Q.; Wei, X.; Xu, J., Global asymptotic stability of Hopfield neural networks with transmission delays, Phys. lett. A, 318, 399-405, (2003) · Zbl 1030.92003
[16] Chen, A.; Cao, J.; Huang, L., An estimation of upperbound of delays for global asymptotic stability of delayed Hopfield neural networks, IEEE trans. circ. syst. I, 49, 1028-1032, (2002) · Zbl 1368.93462
[17] Liao, X.; Chen, G.; Sanchez, E., Delay-dependent exponential stability analysis of delayed neural networks: an LMI approach, Neural networks, 15, 855-866, (2002)
[18] Yucel, E.; Arik, S., New exponential stability results for delayed neural networks with time varying delays, Physica D, 191, 314-322, (2004) · Zbl 1070.34099
[19] Huang, X.; Cao, J.; Huang, D., LMI-based approach for delay-dependent exponential stability analysis of BAM neural networks, Chaos solitions fractals, 24, 885-898, (2005) · Zbl 1071.82538
[20] Zhang, Q.; Wei, X.; Xu, J., Delay-dependent exponential stability of cellular neural networks with time-varying delays, Chaos solitons fractals, 23, 1363-1369, (2005) · Zbl 1094.34055
[21] Boyd, B.; Ghaoui, L.E.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in systems and control theory, (1994), SIAM Philadelphia
[22] Gahinet, P.; Nemirovski, A.; Laub, A.; Chilali, M., LMI control toolbox user’s guide, (1995), The Mathworks Massachusetts
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.